[Skip to Content]
[Skip to Content Landing]
Citations 0
Off-Center Fold
November 1999

Erythroderma in a Patient With Arthralgias, Uveitis, and Dyspnea

Arch Dermatol. 1999;135(11):1409-c-1414. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-11-dof9021

A 62-year-old man presented with a several-month history of arthralgias and well-defined erythematous plaques on the dorsal aspect of his hands and neck that cleared during prednisone therapy for presumed lupus erythematosus. Once the predisone therapy was discontinued, the arthralgias returned, and the patient became erythrodermic within weeks, with increasing fatigue, dyspnea, and photophobia.

Physical examination revealed generalized, partially blanching, indurated, erythematous plaques involving the face, trunk, and extremities, with sparing of the axillary vaults and inframammary creases (Figure 1). Conjunctivae were injected bilaterally. There was shotty adenopathy but no hepatosplenomegaly. The lungs were clear to auscultation.

First Page Preview View Large
First page PDF preview
First page PDF preview
×